# SDR AALA202409055512

- Difficulty date: August 29, 2024
- Submitted: September 5, 2024
- Operation: Air carrier
- Aircraft: N921AN
- Make and model: Boeing 737823
- Aircraft serial: 29522
- Aircraft time: 66,946 hours, 27,702 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY ESCAPE PATH LIGHT ON SEAT 14C IS INOPERATIVE. **SUPPLEMENTAL REPORT FOR (AALA202408305512): UPON FURTHER INSPECTION FOUND TO BE IFE LIGHT. REMOVED AND REPLACED IFE LIGHT SEAT ASSY. IN REF TO AMM 44-30-00**(CLOSED).
